# SDR DALA2024011600583

- Difficulty date: January 13, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N512DE
- Make and model: Airbus A321-271N
- Aircraft serial: 11069
- Aircraft time: 4,821 hours, 1,125 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5012 LIGHTING STRIKE DAMAGE TO LEFT WINGLET. CORRECTIVE ACTION: R/R SHARKLET PER A321NEO AMM 57-31. OK FOR SERVICE. (0152077)
